Stochastic Lotka-Volterra system with infinite delay

Yong Xu, Fuke Wu, Yimin Tan

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)

Abstract

This paper investigates a stochastic Lotka-Volterra system with infinite delay, whose initial data comes from an admissible Banach space C(r) We show that, under a simple hypothesis on the environmental noise, the stochastic Lotka-Volterra system with infinite delay has a unique global positive solution, and this positive solution will be asymptotic bounded. The asymptotic pathwise of the solution is also estimated by the exponential martingale inequality. Finally, two examples with their numerical simulations are provided to illustrate our result
Original languageEnglish
Pages (from-to)472 - 480
Number of pages9
JournalJournal of Computational and Applied Mathematics
Volume232
Issue number2
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this